# SDR ASAA2019042029085

- Difficulty date: April 20, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,390 hours, 12,044 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC591
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 43,279 hours, 13,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING IDLE RUN CHECK ON ENG #2, FOUND LEFT VSV LEAKING. GROUNDED - YES. REMOVED AND REPLACED VSV ACTUATOR IAW B737-800 AMM TASK 75-31-01. LEAK AND OPS CHECKS GOOD. THIS CLEARS PLT.
